Riccardo Benedetti
Riccardo Benedetti
Professore di Geometria, Dipartimento di Matematica, Universita' di Pisa
Verified email at unipi.it - Homepage
Title
Cited by
Cited by
Year
Lectures on hyperbolic geometry
R Benedetti, C Petronio
Springer Science & Business Media, 2012
10832012
Real algebraic and semialgebraic sets
R Benedetti, JJ Risler
Hermann, 1991
6621991
Spaces of tilings, finite telescopic approximations and gap-labeling
J Bellissard, R Benedetti, JM Gambaudo
Communications in Mathematical Physics 261 (1), 1-41, 2006
1612006
Real algebraic vector bundles
R Benedetti, A Tognoli
1011980
Branched standard spines of 3-manifolds
R Benedetti, C Petronio
Springer, 2006
912006
On the dynamics of\mathbb {G}-solenoids. Applications to Delone sets
R Benedetti, JM Gambaudo
Ergodic Theory and Dynamical Systems 23 (3), 673-691, 2003
862003
Notes on a paper of Mess
L Andersson, T Barbot, R Benedetti, F Bonsante, WM Goldman, ...
Geometriae Dedicata 126 (1), 47-70, 2007
802007
Canonical Wick rotations in 3-dimensional gravity
R Benedetti, F Bonsante
American Mathematical Soc., 2009
77*2009
Quantum hyperbolic invariants of 3-manifolds with PSL (2, C)-characters
S Baseilhac, R Benedetti
Topology 43 (6), 1373-1423, 2004
71*2004
Classical and quantum dilogarithmic invariants of flat PSL (2, ℂ)–bundles over 3–manifolds
S Baseilhac, R Benedetti
Geometry & Topology 9 (1), 493-569, 2005
582005
A finite graphic calculus for 3-manifolds
R Benedetti, C Petronio
manuscripta mathematica 88 (1), 291-310, 1995
541995
Quantum hyperbolic geometry
S Baseilhac, R Benedetti
Algebraic & Geometric Topology 7 (2), 845-917, 2007
532007
Remarks and counterexamples in the theory of real algebraic vector bundles and cycles
R Benedetti, A Tognoli
Géométrie algébrique réelle et formes quadratiques, 198-211, 1982
481982
Cosmological time in (2+ 1)-gravity
R Benedetti, E Guadagnini
Nuclear Physics B 613 (1-2), 330-352, 2001
372001
Reidemeister–Turaev torsion of 3-dimensional Euler structures with simple boundary tangency and pseudo-Legendrian knots
R Benedetti, C Petronio
manuscripta mathematica 106 (1), 13-61, 2001
312001
Counterexamples to representing homology classes by real algebraic subvarieties up to homeomorphism
R Benedetti, M Dedo'
Compositio Mathematica 53, 143-151, 1984
301984
The topology of Helmholtz domains
R Benedetti, R Frigerio, R Ghiloni
Expositiones Mathematicae 30 (4), 319-375, 2012
292012
ON ROBERTS’PROOF OF THE TURAEV-WALKER THEOREM
R Benedetti, C Petronio
Journal of Knot Theory and its Ramifications 5 (04), 427-439, 1996
291996
The topology of two-dimensional real algebraic varieties
R Benedetti, M Dedo
Annali di Matematica Pura ed Applicata 127 (1), 141-171, 1981
281981
Approximation theorems in real algebraic geometry
R Benedetti, A Tognoli
231980
The system can't perform the operation now. Try again later.
Articles 1–20